International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 385-396
Analytical solution of a class of coupled second order differential-difference equations
Departamento de Matemática Aplicada, Universidad Politécnica, P.O. Box 22.012, Valencia, Spain
Received 24 October 1991; Revised 7 March 1992
Copyright © 1993 L. Jódar and J. A. Martin Alustiza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper coupled systems of second order differential-difference
equations are considered. By means of the concept of co-solution of certain algebraic
equations associated to the problem, an analytical solution of initial value problems
for coupled systems of second order differential-difference equations is constructed.